# SDR 7AHR20121119007

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,084 hours, 4,176 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Part time: 80,084 hours, 41,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELF-ILLUMINATING EXIT SIGNS AT L-1, R-1, STA 256 STA 560, BOTH OVERWING EXITS, AFT SERVICE DOOR (3EA) AND AFT EXIT POSITION FAIL COMPARATOR TEST.  REMOVED DEFECTIVE EXIT SIGNS IAW MM 11-00-01, PAGE 202, PARA 3(A).  INSTALLED SERVICEABLE EXIT SIGNS AT ALL DEFECTIVE POSITIONS IAW MM 11-00-01, PAGE 203, PARA (3C).  ALL EXIT SIGNS TESTED NORMAL IAW MM 11-00-01, PAGE 206.
